Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Trying to conceive, had mis carriage and gained weight. Does using herbal life affect the baby?

i am 28 and trying to have a baby,about 6 months ago i had a miscarriage and gained cum weight, since the miscarriage ive been trying to conceive again but had no luck why might that be? the weight that ive gained ive tried to lose but nothing seems to be working and am stresed out that may be the reason why i havent been able to conceive. beacuse of the weight problem i wana try herbalife diet which ive done before and last weight will that effect me trying for a baby
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HCM
The weight gain can cause hormonal changes in body which can affect ovulation.
You need consult a gynaecologist, need evaluation, some hormonal tests and ultrasound scan, tubal patency test.
Also your husband needs to be evaluated.
Dont take stress. Try to reduce weight by proper diet and exercise.
Hope this will help you.
Dr. Mrs. Sumeet Baheti
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor